# SDR MWEA040031

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 294 hours, 178 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 55411
- Part serial: 555
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S AUDIO PANEL IS INTERMITTENT.  REMOVED AND REPLACED AUDIO CENTRAL PANEL.
